# SDR AALA202006099004

- Difficulty date: June 6, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 68,304 hours, 26,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR SLIDE ARM LEVER IS TOUGH TO ARM (OUT OF RIG). ADJUSTED L1 DOOR SLIDE ARM LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-22-820-001A.
